# SDR SWAA2023110711367

- Difficulty date: October 17, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED AT LE STA 95.96 AT LT HORIZONTAL STABILIZER 2023-635561<[01] REPLACED LEADING EDGE RIB ACCESS PANEL 331B LOCATED AT LE STA 95.96 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET: 19 REV - . SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
